Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 6, Pages 1032–1044 (Mi zvmmf457)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical analysis of the Toda lattice equations

S. P. Popov

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119991, Russia

Abstract: Numerical solutions to three systems of integrable evolutionary equations from the Toda lattice hierarchy are analyzed. These are the classical Toda lattice, the second local dispersive flow, and the second extended dispersive flow. Special attention is given to the properties of soliton solutions. For the equations of the second local flow, two types of solitons interacting in a special manner are found. Solutions corresponding to various initial data are qualitatively outlined.

Key words: Toda lattice equations, numerical analysis, soliton solutions, dispersive flows.

Full text: PDF file (1989 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:6, 983–994

Bibliographic databases:

UDC: 519.634
Received: 28.02.2005

Citation: S. P. Popov, “Numerical analysis of the Toda lattice equations”, Zh. Vychisl. Mat. Mat. Fiz., 46:6 (2006), 1032–1044; Comput. Math. Math. Phys., 46:6 (2006), 983–994

Citation in format AMSBIB
\Bibitem{Pop06}
\by S.~P.~Popov
\paper Numerical analysis of the Toda lattice equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 6
\pages 1032--1044
\mathnet{http://mi.mathnet.ru/zvmmf457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2285363}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 6
\pages 983--994
\crossref{https://doi.org/10.1134/S0965542506060078}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746106433}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf457
  • http://mi.mathnet.ru/eng/zvmmf/v46/i6/p1032

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Popov, “On the shapes of two-dimensional soliton perturbations in simple lattices”, Comput. Math. Math. Phys., 49:2 (2009), 314–322  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:212
    Full text:121
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022